# SDR FDEA200905231844

- Difficulty date: May 23, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE NR 2 SLAT ACTUATOR ATTACH ANGLES MOUNT HOLES CORRODED AND PITTED. REMOVED LT WING FUEL ACCESS PNL 7215 IAW MM 28-11-021-4.  REMOVED IB AND OB ATTACH ANGLES IAW EA 7-5750-120824 AND SRM 51-30-2.  LOCATED, DRILLED, AND DEBURRED HOLES ON INBD AND OTBD STIFFENERS IAW EA 7-5750-126824.  FABRICATED 2 EA DOUBLERS IAW EA 7-5750-126824.  PRIMED DOUBLERS IAW SRM 51-10-2 AND INSTALLED DOUBLER ON STIFFENERS IAW EA 7-5750-126824.  INSTALLED STIFFENERS IAW EA 7-5750-126824.  SEALED FASTENERS IN TANK IAW SRM 51-40-2.  CLOSED FUEL PANEL NR 7215 IAW MM 28-11-021-4.
